Burning sensation along food pipe, burning urination since intake of buscopan, nizonide. Urine test showed blood. Cause?
Hello, I had suffered from stomach pain recently and consulted a doctor. I had lot of gas formation in the stomach.The doctor diagonised it as a small bowel diarrhea . He asked me to take buscopan and nizonide for 5 days. But once i started taking the second medicine i sort of had burning sensation all along my food pipe.After 3 days or so i started wanting to pass urine often even when my bladder was not full. After few days i started getting burning sensation before passing and after passing urine and this would remain all day. I got a urine test done as he recommmended and he said it showed blood in it.He also said there were few pus cells. Can u please help me out with this ??
I would suggest that you should get your urine examined for culture and sensitivity test. This will help in planning the appropriate antibiotic for the causative organism.
I would advise that you should take an antacid like Omeprazole 40mg once a day before meals along with Domperidone 30mg. This will help in controlling the burning sensation in your food pipe. You should drink lots of water daily. Further medical management can be planned according to the reports of the above mentioned investigation.
I hope this is helpful to you. Thanks.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]